# SDR SWIA201230739

- Difficulty date: May 5, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 28,590 hours, 24,595 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  FS 621.0 BULKHEAD WEB IS CRACKED AT LBL 36.20 6 INCHES ABOVE FLOOR.  REPAIRED FS 621.0 BULKHEAD WEB AT LBL 36.20.
